# SDR AALA201602279002

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 46,951 hours, 26,801 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT CONTROL ELAC 2 PITCH FAULT ON TAKEOFF.  POWER UP DISCONTINUED TAKEOFF AT 5-10 KNOTS.  PERFORMED BITE TEST OF EFCS SYS.  OPERATIONS CHECK OF SIDE STICK ASSEMBLY IAW TSM 27-30-00-810-817.  OPERATIONAL CHECKED GOOD, NO FAULT FOUND.
